# SDR ASOA2019061094027

- Difficulty date: June 9, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 36,340 hours, 21,641 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14551253001
- Condition: Dented
- Location: Frames 56-57
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4126 A SMALL DENT WAS DISCOVERED IN THE LEFT HAND AFT FUSELAGE APPROXIMATELY 8" BELOW THE LAST PAX WINDOW. MAINTENANCE REMOVED THE DAMAGE AND PERFORMED A TYPE A1 REPAIR IAW EMB-145 SRM 53-24-01 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
